# SDR REXA2013082101602

- Difficulty date: August 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 27,778 hours, 25,048 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Tiller
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL STEERING TILLER WILL NOT CENTER.  R & R NOSE WHEEL STEERING TILLER IAW AMM 32-50-01.  OPS CHECKED GOOD. ACFT OK FOR SERVICE.
